Journal of Symplectic Geometry

Newest issue

Volume 16 (2018)

Number 4

Contents

Legendrian singular links and singular connected sums

Byung Hee An, Youngjin Bae, and Seonhwa Kim

pp. 885-930

On the Lee classes of locally conformally symplectic complex surfaces

Vestislav Apostolov and Georges Dloussky

pp. 931-958

A $6$-dimensional simply connected complex and symplectic manifold with no Kähler metric

Giovanni Bazzoni, Marisa Fernández, and Vicente Muñoz

pp. 1001-1020

Contact structures and cones of structure currents

Mélanie Bertelson and Cédric De Groote

pp. 1021-1040

Deformations of coisotropic submanifolds in Jacobi manifolds

Hong Vân Lê, Yong-Geun Oh, Alfonso G. Tortorella, and Luca Vitagliano

pp. 1051-1116